# SDR NACA2023101600002

- Difficulty date: October 16, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,896 hours, 20,115 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW DUCT PRESSURE (10 PSI) AFTER ENGINE SHUTDOWN AND ISOLATION VALVES ON WITH APU ON. PERFORMED FIM 49-11, FT 977 FOUND APU NORMAL, ALSO PERFORMED APU QUICK HEALTH CHECK AS PER CARD B767-40, FOUND PRESSURES NORMAL.
